Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 210, NWS Bismarck, ND

July 17, 20204 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 17, 2020, 6:53 PM CDT for 4 counties in North Dakota. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2020, 6:53 PM CDT (23:53 UTC)
Expired
Jul 17, 2020, 8:00 PM CDT
In force
67 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burleigh County, ND, Kidder County, ND, Sheridan County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 101 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 12:30 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-328 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

582 
WUUS53 KBIS 172353
SVRBIS
NDC015-043-083-103-180100-
/O.NEW.KBIS.SV.W.0210.200717T2353Z-200718T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
653 PM CDT Fri Jul 17 2020

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southern Wells County in south central North Dakota...
  Southeastern Sheridan County in south central North Dakota...
  Northern Kidder County in south central North Dakota...
  Northeastern Burleigh County in south central North Dakota...

* Until 800 PM CDT.

* At 652 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles south of Harvey to 4 miles south of Goodrich
  to 8 miles northeast of Regan, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Hurdsfield around 720 PM CDT.
  Wing around 735 PM CDT.
  Fessenden around 750 PM CDT.
  Tuttle around 800 PM CDT.

Other locations impacted by these severe thunderstorms include
Manfred, Chaseley, Emrick, Denhoff, Heaton, Bowdon and Arena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4733 9946 4733 9948 4719 9950 4702 10017
      4731 10057 4774 10003 4765 9937
TIME...MOT...LOC 2352Z 290DEG 13KT 4765 9995 4741 10011 4726 10046 

HAIL...1.00IN
WIND...60MPH
 
$$

EDWARDS
3 follow-up statements
197 
WWUS53 KBIS 180013
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
713 PM CDT Fri Jul 17 2020

NDC015-043-083-103-180100-
/O.CON.KBIS.SV.W.0210.000000T0000Z-200718T0100Z/
Wells ND-Sheridan ND-Kidder ND-Burleigh ND-
713 PM CDT Fri Jul 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN WELLS...SOUTHEASTERN SHERIDAN...NORTHERN KIDDER AND
NORTHEASTERN BURLEIGH COUNTIES...

At 713 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Fessenden to 6 miles south of
Hurdsfield to 5 miles northwest of Wing, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Fessenden around 720 PM CDT.
  Cathay around 735 PM CDT.
  Tuttle around 810 PM CDT.

Other locations impacted by these severe thunderstorms include
Manfred, Chaseley, Emrick, Denhoff, Heaton, Bowdon and Arena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4733 9946 4733 9948 4719 9950 4702 10017
      4731 10057 4774 10003 4765 9937
TIME...MOT...LOC 0013Z 290DEG 16KT 4759 9956 4735 9991 4719 10037 

HAIL...1.00IN
WIND...60MPH
 
$$

EDWARDS
404 
WWUS53 KBIS 180046
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
746 PM CDT Fri Jul 17 2020

NDC083-180055-
/O.CAN.KBIS.SV.W.0210.000000T0000Z-200718T0100Z/
Sheridan ND-
746 PM CDT Fri Jul 17 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERIDAN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central North Dakota. A Severe Thunderstorm Watch also remains
in effect until 100 AM CDT for southeastern North Dakota.

LAT...LON 4733 9946 4733 9948 4719 9950 4702 10017
      4722 10044 4733 10006 4733 10003 4735 9998
      4765 9937
TIME...MOT...LOC 0045Z 301DEG 16KT 4746 9936 4723 9971 4707 10017 

$$

NDC015-043-103-180100-
/O.CON.KBIS.SV.W.0210.000000T0000Z-200718T0100Z/
Wells ND-Kidder ND-Burleigh ND-
746 PM CDT Fri Jul 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN WELLS...NORTHERN KIDDER AND NORTHEASTERN BURLEIGH
COUNTIES...

At 745 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Cathay to 6 miles northeast of
Robinson to 7 miles southeast of Wing, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Cathay around 750 PM CDT.

Other locations impacted by these severe thunderstorms include
Heaton, Bowdon and Arena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4733 9946 4733 9948 4719 9950 4702 10017
      4722 10044 4733 10006 4733 10003 4735 9998
      4765 9937
TIME...MOT...LOC 0045Z 301DEG 16KT 4746 9936 4723 9971 4707 10017 

HAIL...1.00IN
WIND...60MPH
 
$$

EDWARDS
044 
WWUS53 KBIS 180053
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
753 PM CDT Fri Jul 17 2020

NDC103-180103-
/O.CAN.KBIS.SV.W.0210.000000T0000Z-200718T0100Z/
Wells ND-
753 PM CDT Fri Jul 17 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WELLS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central North Dakota. A Severe Thunderstorm Watch also remains
in effect until 100 AM CDT for southeastern North Dakota.

LAT...LON 4719 9950 4702 10017 4722 10044 4733 10007
      4733 9948
TIME...MOT...LOC 0053Z 296DEG 15KT 4731 9920 4717 9964 4706 10014 

$$

NDC015-043-180100-
/O.CON.KBIS.SV.W.0210.000000T0000Z-200718T0100Z/
Kidder ND-Burleigh ND-
753 PM CDT Fri Jul 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN KIDDER AND NORTHEASTERN BURLEIGH COUNTIES...

At 753 PM CDT, severe thunderstorms were located along a line
extending from 10 miles south of Carrington to 6 miles northwest of
Pettibone to 8 miles southeast of Wing, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northern Kidder and northeastern Burleigh Counties, including the
following locations... Arena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4719 9950 4702 10017 4722 10044 4733 10007
      4733 9948
TIME...MOT...LOC 0053Z 296DEG 15KT 4731 9920 4717 9964 4706 10014 

HAIL...1.00IN
WIND...60MPH
 
$$

EDWARDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 6:13 PM CDT, 40 minutes earlier.

Area forecast discussion, Jul 17, 6:13 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
613 PM CDT Fri Jul 17 2020

.UPDATE...
Issued at 610 PM CDT Fri Jul 17 2020

Update just to mention once all products and services are updated
we will begin the job of evaluating if counties can be removed
from the western edge of the watch number 379, behind the line of
convection that continues to develop along the frontal boundary.

UPDATE Issued at 527 PM CDT Fri Jul 17 2020

Update to notify that a new watch will be issued very soon to
include the rest of southeast ND until 1 AM CDT. I'll get it out
ASAP.

jp

UPDATE Issued at 500 PM CDT Fri Jul 17 2020

As of this writing hi resolution satellite imagery was starting
to show convective cloud development on a line from the storms
just southeast of Minot to the southwest, to near Hettinger and
into northwest South Dakota. Based on atmospheric profile and
severe weather parameters we expect to see explosive storms
development along that line over the next hour or so. Right along
that line of developing cumulus / towering cumulus and to the
east is the severe thunderstorm watch area.That line also starting
to show up on area radars as a fine line.

&&

.SHORT TERM...(This evening through Saturday)
Issued at 217 PM CDT Fri Jul 17 2020

Radar signatures starting to show bowing segments this afternoon
across the north central. Cam models favor developing storms
to the southwest along a wind shift/moisture line across west
central North Dakota, and moving the whole line eastward into the
evening hours.

Out ahead and southeast of this line, strong southerly winds from
Jamestown north will feed moist low level air into the
thunderstorms.

We believe the stronger storms will have up to 75 to 80 mph gusts
and 2 inch hail along this line through early evening.

Then later tonight, as the thunderstorms exit the region, a
secondary shortwave trough will bring another chance for
thunderstorms to western North Dakota late tonight through the
afternoon hours Saturday. These could be marginally severe as
well.

.LONG TERM...(Saturday night through Friday)
Issued at 217 PM CDT Fri Jul 17 2020

The extended forecast will begin with broad cyclonic flow aloft
as an upper low over Hudson Bay, Canada migrates northeast,
leaving weak height rises over the northern US plains. While not
particularly favorable for severe weather with height rises aloft,
there should be a chance for thunderstorms Monday into Tuesday.

Otherwise after a midweek h500 ride axis moves east on Wednesday,
there should be another round of thunderstorms Thursday into
Friday as an h500 trough over the northwest us will send shortwave
energy into the region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 610 PM CDT Fri Jul 17 2020

Severe thunderstorm high threat continues from just east of KMOT
through KHEI and all points east of there through 01Z. After 01Z
the threat will be from the Rugby area through KBIS and east
until about 06Z. Another mid level wave will come in behind this
convection with storms moving out of Montana and into western
North Dakota after 06Z. Those storms, after 06Z, are not expected
to be severe, but thunderstorms nonetheless.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT /6 PM MDT/ this evening for
NDZ034>037-042-045>048-050-051.

&&

UPDATE...JPM
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JPM
Hazardous weather outlook, Jul 17, 2:57 PM CDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
257 PM CDT Fri Jul 17 2020

NDZ034>037-042-045>048-050-051-182000-
Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-
McIntosh-Dickey-
257 PM CDT Fri Jul 17 2020 /157 PM MDT Fri Jul 17 2020/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely this afternoon and early evening
in central and parts of western North Dakota. The main threats
will be large hail up to two inches in diameter and damaging winds
up to 75 mph with potential supercell thunderstorms. A tornado or
two is also possible.

A chance of thunderstorms will also return to central North Dakota
late tonight, with a strong storm possible.

A heat advisory is in effect until 7 PM CDT. See weather.gov/bis
for details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and early evening.

NDZ003>005-010>013-018>023-025-033-041-044-182000-
Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-Dunn-
Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Hettinger-Adams-
257 PM CDT Fri Jul 17 2020 /157 PM MDT Fri Jul 17 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely this afternoon and early evening
in central and parts of western North Dakota. The main threats
will be large hail up to two inches in diameter and damaging winds
up to 70 mph with potential supercell thunderstorms. A tornado or
two is also possible.

A chance of thunderstorms will also return to central North Dakota
late tonight, with a strong storm possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and early evening.

NDZ001-002-009-017-031-032-040-043-182000-
Divide-Burke-Williams-McKenzie-Golden Valley-Billings-Slope-
Bowman-
257 PM CDT Fri Jul 17 2020 /157 PM MDT Fri Jul 17 2020/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A chance of thunderstorms will return to western North Dakota
late tonight, with a strong storm possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are possible Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

waa

In the hours before

Local storm report, Jul 17, 5:38 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
538 PM CDT FRI JUL 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     HAIL             RUSO                    47.83N 100.93W
07/17/2020  M1.75 INCH       MCLEAN             ND   TRAINED SPOTTER

            GOLF BALL HAIL LASTED FIVE MINUTES.

&&
Local storm report, Jul 17, 5:41 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
541 PM CDT FRI JUL 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             4 SW SIMCOE             48.12N 100.94W
07/17/2020  E2.00 INCH       MCHENRY            ND   TRAINED SPOTTER

&&

RK
Local storm report, Jul 17, 5:45 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
545 PM CDT FRI JUL 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             SIMCOE                  48.16N 100.87W
07/17/2020  M1.75 INCH       MCHENRY            ND   BROADCAST MEDIA

&&
Special weather statement, Jul 17, 6:24 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Bismarck ND
624 PM CDT Fri Jul 17 2020

NDZ035-172345-
Burleigh ND-
624 PM CDT Fri Jul 17 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BURLEIGH COUNTY
UNTIL 645 PM CDT...

At 624 PM CDT, a strong thunderstorm was located 5 miles east of Lake
Harmon, or 9 miles north of Mandan, moving east at 20 mph.

Nickel size hail and wind gusts to 40 mph will be possible with this
storm.

Locations impacted include...
Baldwin and Double Ditch Indian Village.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central North Dakota.

LAT...LON 4690 10091 4695 10091 4697 10094 4698 10094
      4701 10088 4704 10088 4706 10090 4715 10068
      4689 10055 4686 10087
TIME...MOT...LOC 2324Z 250DEG 19KT 4697 10086

ABELING
Local storm report, Jul 17, 6:26 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
626 PM CDT FRI JUL 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             ANAMOOSE                47.88N 100.24W
07/17/2020  E1.50 INCH       MCHENRY            ND   PUBLIC

            RELAYED THROUGH BROADCAST MEDIA. TIME
            ESTIMATED FROM RADAR.

&&

MJ
Local storm report, Jul 17, 6:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT FRI JUL 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     1 W CARRINGTON          47.45N 99.15W
07/17/2020  M55 MPH          FOSTER             ND   AWOS

            AWOS STATION K46D CARRINGTON ND AWOS.

&&

MJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:26 AM CDTHeat AdvisoryBISBurleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 3 more16 hr
Jul 17, 11:56 AM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Ward64 min
Jul 17, 12:44 PM CDTSpecial Weather StatementBISRolette46 min
Jul 17, 12:54 PM CDTSpecial Weather StatementBISWard51 min
Jul 17, 1:04 PM CDTSevere Thunderstorm WarningBISMountrail, Ward41 min
Jul 17, 1:08 PM CDTSevere Thunderstorm WarningBISBottineau, Rolette67 min
Jul 17, 1:17 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward58 min
Jul 17, 1:57 PM CDTSpecial Weather StatementBISWard33 min
Jul 17, 2:03 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette57 min
Jul 17, 2:06 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward54 min
Jul 17, 2:58 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce47 min
Jul 17, 3:08 PM CDTSpecial Weather StatementBISWard52 min
Jul 17, 3:42 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce48 min
Jul 17, 4:10 PM CDTSpecial Weather StatementBISMcHenry50 min
Jul 17, 4:48 PM CDTSevere Thunderstorm WarningBISMcHenry57 min
Jul 17, 5:20 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan, Ward25 min
Jul 17, 5:44 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Pierce, Sheridan61 min
Jul 17, 6:01 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells59 min
Jul 17, 6:04 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells56 min
Jul 17, 6:24 PM CDTSpecial Weather StatementBISBurleigh21 min
Jul 17, 6:39 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver66 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.